# SDR AALA202210054066

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ENVIROMENTAL CONTROL SYSTEM BAY HAS BARE METAL BEHIND ACTVATING DOOR. CORROSION MECHANICALLY REMOVED PER SRM 51-40-02-0G.
